| Model Number |
1035-40-000 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Fall (1848); Joint Dislocation (2374)
| Date of Event |
02/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Corrected phone number.
Event or Problem Description
It was indicated that patient had an antibiotic spacer placed on 1/16/21.Patient fell and dislocated his hip.He also broke the acetaular cup spacer away from his bone during this fall.A new acetabular component was cemented in place and the neck length was upsized.Patient is a non compliant patient per doctor.Loosening interface is bone to cement and the cement manufacturer is unknown doi: (b)(6) 2021, dor: (b)(6) 2021.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.